Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

$ L^p$ regularity of weighted Bergman projections


Author: Yunus E. Zeytuncu
Journal: Trans. Amer. Math. Soc. 365 (2013), 2959-2976
MSC (2010): Primary 32A25, 32A36; Secondary 32A30
DOI: https://doi.org/10.1090/S0002-9947-2012-05686-8
Published electronically: November 7, 2012
MathSciNet review: 3034455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate $ L^p$ regularity of weighted Bergman projections on the unit disc and $ L^p$ regularity of ordinary Bergman projections in higher dimensions.


References [Enhancements On Off] (What's this?)

  • [Bar84] David E. Barrett.
    Irregularity of the Bergman projection on a smooth bounded domain in $ {\bf C}\sp {2}$.
    Ann. of Math. (2), 119(2):431-436, 1984. MR 740899 (85e:32030)
  • [BB78] David Bekollé and Aline Bonami.
    Inégalités à poids pour le noyau de Bergman.
    C. R. Acad. Sci. Paris Sér. A-B, 286(18):A775-A778, 1978. MR 497663 (81e:42015)
  • [BFS99] Harold P. Boas, Siqi Fu, and Emil J. Straube.
    The Bergman kernel function: explicit formulas and zeroes.
    Proc. Amer. Math. Soc., 127(3):805-811, 1999. MR 1469401 (99f:32037)
  • [Bor04] Alexander Borichev.
    On the Bekollé-Bonami condition.
    Math. Ann., 328(3):389-398, 2004. MR 2036327 (2005c:30040)
  • [BŞ10] David Barrett and Sönmez Şahutoğlu.
    Irregularity of the Bergman projection on worm domains in $ \mathbb{C}^n$.
    Preprint, 2010.
  • [CD06] Philippe Charpentier and Yves Dupain.
    Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form.
    Publ. Mat., 50(2):413-446, 2006. MR 2273668 (2007h:32003)
  • [CF74] R. R. Coifman and C. Fefferman.
    Weighted norm inequalities for maximal functions and singular integrals.
    Studia Math., 51:241-250, 1974. MR 0358205 (50:10670)
  • [Dos04] Milutin R. Dostanić.
    Unboundedness of the Bergman projections on $ L\sp p$ spaces with exponential weights.
    Proc. Edinb. Math. Soc. (2), 47(1):111-117, 2004. MR 2064739 (2005b:47067)
  • [FR75] Frank Forelli and Walter Rudin.
    Projections on spaces of holomorphic functions in balls.
    Indiana Univ. Math. J., 24:593-602, 1974/75. MR 0357866 (50:10332)
  • [Hed02] Håkan Hedenmalm.
    The dual of a Bergman space on simply connected domains.
    J. Anal. Math., 88:311-335, 2002.
    Dedicated to the memory of Tom Wolff. MR 1979775 (2004k:46037)
  • [KP07] Steve G. Krantz and Marco M. Peloso.
    New results on the Bergman kernel of the worm domain in complex space.
    Electron. Res. Announc. Math. Sci., 14:35-41 (electronic), 2007. MR 2336324 (2008d:32031)
  • [KP08] Steven G. Krantz and Marco M. Peloso.
    The Bergman kernel and projection on non-smooth worm domains.
    Houston J. Math., 34(3):873-950, 2008. MR 2448387 (2010i:32032)
  • [Lig89] Ewa Ligocka.
    On the Forelli-Rudin construction and weighted Bergman projections.
    Studia Math., 94(3):257-272, 1989. MR 1019793 (90i:32034)
  • [LS04] Loredana Lanzani and Elias M. Stein.
    Szegö and Bergman projections on non-smooth planar domains.
    J. Geom. Anal., 14(1):63-86, 2004. MR 2030575 (2004m:30063)
  • [McN94] Jeffery D. McNeal.
    The Bergman projection as a singular integral operator.
    J. Geom. Anal., 4(1):91-103, 1994. MR 1274139 (95b:32039)
  • [MS94] J. D. McNeal and E. M. Stein.
    Mapping properties of the Bergman projection on convex domains of finite type.
    Duke Math. J., 73(1):177-199, 1994. MR 1257282 (94k:32037)
  • [Muc72] Benjamin Muckenhoupt.
    Weighted norm inequalities for the Hardy maximal function.
    Trans. Amer. Math. Soc., 165:207-226, 1972. MR 0293384 (45:2461)
  • [PS77] D. H. Phong and E. M. Stein.
    Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains.
    Duke Math. J., 44(3):695-704, 1977. MR 0450623 (56:8916)
  • [PW90] Zbigniew Pasternak-Winiarski.
    On the dependence of the reproducing kernel on the weight of integration.
    J. Funct. Anal., 94(1):110-134, 1990. MR 1077547 (91j:46035)
  • [Zey10a] Yunus E. Zeytuncu.
    $ L^p$ regularity of some weighted Bergman projections on the unit disc.
    Preprint, 2010.
  • [Zey10b] Yunus E. Zeytuncu.
    Weighted Bergman projections and kernels: $ L^p$ regularity and zeros.
    Proc. Amer. Math. Soc., 139:2105-2112, 2011. MR 2775388
  • [Zhu07] Kehe Zhu.
    Operator theory in function spaces, volume 138 of Mathematical Surveys and Monographs.
    American Mathematical Society, Providence, RI, second edition, 2007. MR 2311536 (2008i:47064)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A25, 32A36, 32A30

Retrieve articles in all journals with MSC (2010): 32A25, 32A36, 32A30


Additional Information

Yunus E. Zeytuncu
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: zeytuncu@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9947-2012-05686-8
Keywords: Bergman projection, irregularity, Forelli-Rudin formula
Received by editor(s): July 6, 2010
Received by editor(s) in revised form: June 8, 2011
Published electronically: November 7, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society